# SDR DALA2016111808958

- Difficulty date: July 18, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N322US
- Make and model: Airbus A320-211
- Aircraft serial: 263
- Aircraft time: 75,756 hours, 34,392 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON STRINGER 43L BETWEEN FRAMES 33 AND 34. CORROSION WAS CUTOUT AND REPAIRED IAW SRM.
